MathSciNet Relay Station
MathSciNet bibliographic data
MR2557194 (2011b:54045) 54E52 (54B10 54B20)
Cao, Jiling; Junnila, Heikki J. K. Amsterdam properties of Wijsman hyperspaces. Proc. Amer. Math. Soc. 138 (2010), no. 2, 769–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement